# SDR SWAA2024051572069

- Difficulty date: April 8, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N7729A
- Make and model: Boeing 737-76N
- Aircraft serial: 32675
- Aircraft time: 56,772 hours, 28,874 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Bs 328-344 Lbl58
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION INNER CHORD LOCATED BTW STA 328 TO STA 344 LBL 58 AND WL 208.1 AT FWD GALLEY AREA 2024-253241<[01] REPLACED NEW INNER CHORD LOCATED BTW STA 328 TO STA 344 L/H SIDE AND WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 142A0050 SHEET 15 REV - DWG 141A8110 SHEET 9 REV A DWG 141A8110 SHEET 11 REV - SEE INDIVIDUAL SIGN OFF BELOW.;[02] REPLACED NEW INNER CHORD LOCATED BTW STA 328 TO STA 344 L/H SIDE AND WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 142A0050 SHEET 15 REV - DWG 141A8110 SHEET 9 REV A DWG 141A8110 SHEET 11 REV - SEE INDIVIDUAL SIGN OFF BELOW. AS RII;[03] REPLACED NEW INNER CHORD LOCATED BTW STA 270 TO STA 360 L/H SIDE AND WL 208.1 AT FWD GALLEY AREA IAW B737-700 SRM 51-40-02 AND DWG 142A0050 SHEET 15 REV - DWG 141A8110 SHEET 9 REV A DWG 141A8110 SHEET 11 REV - SEE INDIVIDUAL SIGN OFF BELOW. AS RII
